Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


just started atripla
Jun 25, 2008

I recently tested HIV+. My viral load was 45,000 and CD4 was 511, yet my doc suggested I start Altripla. I've been on them only 2 days and I am extremely anxious, jumpy,on edge, and having trouble concentrating. Are these side effects that should diminish. No problem sleeping though, the effect I was most warned aboutDid I start too early with those blood levels? Unfortunately there's probably no turning back.

Response from Dr. Henry

Your symptoms are common and likely due to the efavirenz in Sustiva. For most patients those annoying symptoms taper/diminish steadily over the first 2-4 weeks so that after one month only about 5-10% note ongoing problems. KH



Previous
first time treatment
Next
Long Term TRT

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement